# SDR A6WA2016081844241

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 31,072 hours, 30,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4069,  LAST SECTION OF EMERGENCY LIGHTS INOPERATIVE. ROWS 9-12.  R & R INVERTER  IAW AMM, OP CHECKED GOOD.
